# SDR NACA2015105010039

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 797, RBL 26, LWR CARGO ENTRY WAY SKIN CORRODED.  OUT OF LIMITS CORROSION NOTED ON THE STRUCTURAL SILL WEB AND THE C2 THRESHOLD.  REPLACED WITH NEW WEB, DWG 65-47957 AND SRM R108.
